Lucas numbers of the form pX2, where p = 3, 7, 47, or 2207

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (3) 1988, pp. 139–142
(Received: 1988-01-14 )

M. Goldman

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Lucas numbers of the form pX2, where p = 3, 7, 47, or 2207

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.